# SDR SWAA990448

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 22D22900131
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT ENTRY AND SERVICE DOOR SLIDE PACK GAGES OUT OF VIEW.  REPOSITIONED SLIDES PACKS PER MM.
